Combinatorial integer labeling theorems on finite sets with applications

Research output: Contribution to journalArticle

Published copy (DOI)

Author(s)

  • G. van der Laan
  • A.J.J. Talman
  • Z. Yang

Department/unit(s)

Publication details

JournalJournal of Optimization Theory and Applications
DatePublished - Jan 2010
Issue number2
Volume144
Number of pages17
Pages (from-to)391-407
Original languageEnglish

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations